# SDR AWXA0001257

- Difficulty date: January 26, 2001
- Submitted: January 28, 2001
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 27,636 hours, 11,372 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077100
- Part serial: J728
- Condition: Leaking
- Location: Nr 2 Spoiler
- Part time: 27,636 hours, 11,372 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX- EMERGENCY LANDING, FLIGHT CREW HAD ECAM MESSAGE FOR YELLOW HYDRAULIC SYSTEM LOW LEVEL.  AN UNEVENTFUL LANDING WAS MADE.  IN PHX MAINTENANCE FOUND THE RT NR 2 SPOILER SERVO CONTROL LEAKING.  THE SERVO CONTROL WAS REPLACED AND THE YELLOW HYDRAULIC SYSTEM SERVICED.  FUNCTIONAL AND LEAK CHECKS WERE GOOD.
